# SDR SWIA2019122747410

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE HAD 2 GOUGES AND CHAFED.   REMOVED CHAFE DAMAGE AND  FOUND TO BE WITHIN LIMITS IAW REO.
